About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 461567, 7 pages
http://dx.doi.org/10.1155/2014/461567
Research Article

On Subscalarity of Some 2 × 2 M-Hyponormal Operator Matrices

1College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, Henan, China
2School of Mathematical Science, Inner Mongolia University, Hohhot 010021, Inner Mongolia, China

Received 25 December 2013; Accepted 16 January 2014; Published 25 February 2014

Academic Editor: Yisheng Song

Copyright © 2014 Fei Zuo and Junli Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We provide some conditions for operator matrices whose diagonal entries are -hyponormal operators to be subscalar. As a consequence, we obtain that Weyl type theorem holds for such operator matrices.